# SDR ASAA2021080235574

- Difficulty date: July 17, 2021
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N494AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41729
- Aircraft time: 8 hours, 7 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A7502
- Condition: Corroded
- Location: Bs 727b-727i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT L/H FLOOR SUPPORT TRANSITION ANGLE CORRODED FROM 727B TO 727I. GROUNDED - YES. EVALUATION OF AFT CARGO COMPARTMENT L/H FLOOR SUPPORT TRANSITION ANGLE FROM 727B +727I, FROM STATION 727B TO 727H+7: ORIGINAL THICKNESS .040/MAT REMOVED .004"/REMAINING MAT .026" FOUND TO BE WITHIN LIMITS IAW ASA B737-900ER SRM 53-00-53-1A-2, FIGURE 103 DETAIL "D" + BAC PROFILE DWG 1496-377. EVALUATION OF SECTION 727H+7 TO 727I: ORIGINAL THICKNESS 0.040"/MAT REMOVED 0.010"/ REMAINS MET .030" FOUND TO BE OUT OF LIMITS IAW ASA B737-900ER SRM 53-00-53-1A-2, FIGURE 103 DETAIL "D", + BAE PROFILE DWG 1496-377. STA 727H+7 TO 727I WAS REMOVED PER B737-900ER SRM 53-00-53-2R-5. REPAIR SECTION WAS FABRICATED, ALODINED, PRIMED, + INSTALLED IAW ASA B737-900ER SRM 53-00-53-2E-5, AMM 51-21-44-701, AMM 51-05-01-701. SRM 53-00-53-1A-2 + BOEING SOPM 20-41-02.
